MathSciNet Relay Station
MathSciNet bibliographic data
MR514998 54D20
Van Douwen, Eric K.; Tall, Franklin D.; Weiss, William A. R. Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH. Proc. Amer. Math. Soc. 64 (1977), no. 1, 139–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement